Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KO+98]  On the boundedness problem for two-variable first-order logic

KolaitisOtto1998 (In proceedings)
Author(s)Kolaitis, Phokion and Otto, Martin
Title« On the boundedness problem for two-variable first-order logic »
InProceedings of IEEE Symposium on Logic in Computer Science LICS `98
Page(s)513-524
Year1998

BibTeX code
@inproceedings{KolaitisOtto1998,
  title = {On the boundedness problem for two-variable first-order logic},
  pages = {513-524},
  year = {1998},
  booktitle = {Proceedings of IEEE Symposium on Logic in Computer Science LICS
               `98},
  author = {Kolaitis, Phokion and Otto, Martin},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!